# SDR SWIA200211589

- Difficulty date: November 11, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,572 hours, 19,957 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.0 RT PYLON FAIRING ATTACH POINT FRAME CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED DAMAGED AREA IAW CRJ REO 601R-53-61-193 REV A.  NDT-HFEC CARRIED OUT IAW CLIENT REQUEST.  NO CRACKS NOTED.
